Thread: What can I take to lower my BP?
11-03-2003, 03:06 PM #1
What can I take to lower my BP?
Hey Bros, As always I must turn to you for advice. I am in week 7 of Test cyp 500mg and deca 300mg week w/ 10 mg nolva daily. I am 28 195lbs. I have been having shortness of breath, just a feeling of heavy chest, i can tolerate it and I know it is gear induced. I am looking for a way to lower my BP, I know it is elevated. I have heard taurine at 6k mg a day can help, any truth to it? Also would arimidex or liquidex help. As always thanks for any help.SG1
11-03-2003, 03:13 PM #2Originally Posted by steadygaining1
11-03-2003, 03:16 PM #3Originally Posted by detroit
11-03-2003, 03:30 PM #4
I am a non-smoker. i was trying to lean away from the doctor, I want to steer clear of the blood pressure meds because of some of the side effects I have heard of. I am looking for temporary fix because i hope as soon as i drop the gear my BP will return to normal. If i were to go with a med, what do they normally prescribe?SG1
11-03-2003, 04:01 PM #5
11-03-2003, 04:05 PM #6Originally Posted by steadygaining1
11-03-2003, 04:37 PM #7Banned
Originally Posted by Da Bull
- Join Date
- May 2003
11-03-2003, 09:52 PM #8
Your taking gear, and your worried about BP side affects? LOL im sorry that just seems a little funny to me, I to have struggled with BP problems, so i know what its like. I found that taking an asprin a day will help also. Becareful about going to the doc, a lot of time they like to do a blood test before they prescribe something. At least mine did. good luck, and becareful high Bp can be dangerous.
11-03-2003, 10:02 PM #9Originally Posted by shim jahng
11-03-2003, 10:04 PM #10
Work on your diet too.
11-03-2003, 10:27 PM #11
"I have heard taurine at 6k mg a day can help, any truth to it?"
I don't see how that could be, Taurine is a stimulant, it's in every energy drink from Red Bull to Rockstar, but I'm not a Chemist....Guys, what do you know about this? 'Cuz I drink those suckers like they're gonna outlaw 'em tomorrow!
11-03-2003, 10:31 PM #12
Diet and cardio helps but seeing a doc would be wise.
11-04-2003, 12:25 AM #13
i had a similar problem and switched to proviron . i also became real strict about my salt intake. sodium is the killer bro. i stopped eating salty pepared foods and became very careful and it made a tremendous difference. i was 160+over 100-105 and it got me back down to the 120-130over 70 range. be careful bro, a stroke happens in an instant
11-04-2003, 12:38 AM #14Originally Posted by mass junkie
I know its not funny, cause it is a seriuos issue (like i siad i have delt with it as well). I guess i should say i find it "interesting", that most of us on here are taking drugs that could possible kill us due to some side affects, yet he is concerned about getting BP meds cause of the side affects involved.
11-04-2003, 08:49 AM #15Originally Posted by steadygaining1
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)